# SDR AALA20140401005

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 44,486 hours, 18,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED FLAP NEEDLES SPLIT WHEN FLAPS EXTENDED FOR LANDING.  EMERGENCY DECLARED FLIGHT LANDED JFK & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 7 SKEW SENSOR, SYS GND CHECKED NORMAL OPERATION CLOSED.
